# SDR 377PA0009

- Difficulty date: December 21, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,716 hours, 20,321 cycles
- Engine: Ge CFM56*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1677261401
- Condition: Failed
- Location: Fmc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC COMPUTER POPS CIRCUIT BREAKER.  REMOVED AND REPLACED FMC COMPUTER.  BITE CHECK. OK IAW MM.
